# SDR UIEA2018052300941

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,684 hours, 22,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 192815
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE  LEFT PACK TEMP EICAS MESSAGE.  COMPLIED WITH QRH,  CONTINUED OPERATION IN STBY-N.  REMOVED AND REPLACED THE LT PACK EXHAUST RAM AIR ACTUATOR IAW AMM 21-53-04. OPS CHECKED GOOD.  NO FAULTS NOTED.
